# SDR HNAA2025111900751

- Difficulty date: October 22, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 53,607 hours, 51,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SUPPORT CORRODED AT BTW FRAMES 19-23.  R & R SUPPORT IAW SRM 51-40-02.
